# SDR AALA202507086224

- Difficulty date: June 28, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 34,782 hours, 15,194 cycles
- Engine: Cfmint CFM567B20
- Engine time: 19,641 hours, 8,989 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: INFLIGHT ENGINE SHUTDOWN DUE TO LOW OIL PRESSURE ON NUMBER 1 ENGINE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CHA.   ACCOMPLISHED ENGINE CHANGE.
